MathSciNet Relay Station
MathSciNet bibliographic data
MR348533 47A50 (65J05)
Grigorieff, Rolf Dieter Zur Theorie linearer approximationsregulärer Operatoren. I, II. (German) Math. Nachr. 55 (1973), 233–249; ibid. 55 (1973), 251–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement